Question: Is Canxida Restore which contains Lactobacillus probiotics contraindicated with the overgrowth of the lactic acid producing bacteria in the gut such as streptococcus/enterococcus and should it be consumed in this case?
Also should it be consumed if there is a Lactobacillus sp overgrowth in the gut?
Would the consumption of the Canxida Restore make things worse with the overgrowth of the bacteria mentioned above?
I am hesitant to start with Canxida restore since I was told not to consume lactobacillus probiotics.
Probiotics can sometimes make your dysbiosis worse is if you have a problem of lactic acid bacterial overgrowth. Certain types of probiotics and even the good bacteria that live in your gut can promote production of lactic acid. Excess lactic acid can cause brain fog. Normally, lactic acid is not a problem because there are bacteria in the bowel that degrade it. However, in the case of bacterial overgrowth like SIBO ot other dysbiosis, that bacterial balance is altered and there can be an increase oflactate and/or a reduction of lactate degradation (overall, more lactate). If you’re having symptoms when introducing lactobacillus probiotics then you may want to avoid certain species. These include a lot of the lactobacillus species. Almost all probiotics have lactobacillus in them and all except a few promote lactic acid production.
Lactobacillus plantarum in particular does not seem to produce histamine. You can also just avoid all the lactobacillus in general and choose a probiotic with only Bifidobacterium species. There is no sufficient evidence that probiotics cause increased lactate. Some probiotics can cause problems due to other reasons like histamine and immune response. But also probiotics can help immensely in cases of bacterial and yeast overgrowth, and SIBO. I recommend approaching probiotics carefully. Work with a health care provider if possible and take a little bit (1/8th dose) at first, then slowly work up. If symptoms such as gas, bloating, pain, or brain fog increase, do not increase the dose. Ideally, use a product that is low in D-lactate producing bacteria. Finally make sure to address the underlying cause of your dysbiosis, that can look like cleaning up your diet, adding supplements and focusing on stress management, exercise and sleep.
Question: I will be starting Biocidin liquid for yeast overgrowth soon. My doctor had me on two other herbal candida cleanse supplements for two months. I have also followed the Candida diet for two months. No sugar processed food or bread. I will start with one drop and increase one drop per day until I reach 15 per day. What should I expect with die off? Thank you.
When large numbers of yeast like Candida are rapidly killed, a die-off occurs and metabolic by-products are released into the body. This often occurs when introducing antifungal or probiotic supplements into your regimen. When these cells die, they release many toxic compounds like ethanol, uric acid and acetaldehyde. Your endocrine, immune, and nervous system can all be affected and it can also cause allergic reactions and inflammation. This happens because our detoxification system (liver, kidney, bowels, lymph) is overloaded and can’t clear them fast enough. In this case it is important to slow down your treatment and reduce your dosage of probiotics and antifungals. You can start dosing with half a tablet of CanXida Remove every other day and wait at least two weeks to increase the dose and/or introduce probiotics. Second you can help by adding a liver-supportive supplement like milk thistle, turmeric or dandelion. I recommend taking breaks between introducing any new dietary changes, probiotics, or antifungals. This is the safest, easiest method to beat your Candida.
Allowing enough time between each phase of the plan allows your liver to adjust and prevents too many Candida toxins from being released at the same time. When following a Candida protocol is also essential to keep hydrated to help kidneys clear out toxins. Fiber is also an important component of colon detoxification. Your bowels can have a hard time getting rid of excess Candida toxins so I recommed getting 30 g of fiber or a fiber supplement like psyllium 10g/d. It helps heal leaky gut and also binds to toxins in the intestines to clear them out. Make sure to get adequate rest and sleep since this can impact your immune system. Taking a multivitamin like Restore can help support liver function and boost immuninity.
Question: Many years ago I was a new truck driver and required to drive at night, which I was not use to. I drank lots of coffee and of course had diarrhea. Now, when ever I drink anything with caffeine I get diarrhea, is there a fix for this, where I can drink caffeine with getting diarrhea.
Coffee increases gastric dumping (it speeds digestion) which means your body won’t break down food, absorb nutrients, or reabsorb liquid as well as it should. The last factor would cause loose stools. Certain medications can also react to anything caffeinated. You could decrease caffeine, rather totally eliminating it, and see what your body can tolerate. Coffee has a fair amount of acid which your stomach may be sensitive to. Consuming alkaline foods and drinks might help counteract the coffee. You can also reduce the acid content in your coffee by using cold brewing methods. I also recommend you have a medical work up to rule out anything, such as IBS. You might consider taking probiotics.The idea is to generate more good bacteria in your intestines to keep things working as they should. That said, it’s also a good idea to limit how much caffeine you ingest. More than 2 cups a day if you already have gastrointestinal issues isn’t recommended. Over roasted coffee causes an upset stomach for many. While this is not what you are experiencing, the degree of roast may still be a problem for you. Alternatively try other caffeinated beverages like matcha, or yerba mate which are better tolerated and and equally good source of caffeine.
Disclaimer: It’s crucial to consult with your healthcare professional before making any changes to your health regimen or when experiencing symptoms.